After seeing my consultant earlier this month the only meds I was on were:-
I have recently been to see my Gp regarding itching and swelling in my ankles and feet ( Oedema) he now out me on spironolactol, fexofenadene,and Fucibet cream,
The itching has not improved, the skin on my legs is raw and very sore is there no end to this! It's seems that the wrong message is being sent out by the health profession regarding
Drink aware, ie you may get liver damage, cirrhosis, I think they should tell people about the symptoms that go hand in hand with this illness, the abdominal swelling the itching etc,
And how much it impacts on not just the sufferer but their families as well, I know it's self inflicted in my case , and you always think it won't happen to me just as smokers do, but if only.
When you ask the Gp or consultant about these symptoms they just say " it's part of your condition". But I want to know are these horrid effects ever going to ease, I know my liver is knackered since I was hospitalised in December I have not touched alcohol and have no intentions of ever doing so, any way that's my rant over, just concerned about the amount of meds I'm on now compared to a few weeks ago besides that they don't seem to be having any effect, going for my fourth drain tomoz, just to let you know my consultant is general medicines not a liver specialist, and I have never seen a hepatologist any way best. Wishes to all. Ps see photo